# SDR DHL2007742018

- Difficulty date: November 19, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FRAME BS 950D ABOVE STRINGER 26L AFT PIT.  CUT OUT DAMAGE AREA DIMENSION IAW B-727 SRM 53-10-4 FIGURE 1.  FABRICATED NEW FRAME REPAIR IAW FORM FAS 1115 REV 11.  LOCATED AND DRILLED NEW FRAME REPAIR IAW B-727 SRM 53-10-4 FIGURE 1 AND 51-30-5.  TREATED AND PRIMED NEW FRAME IAW B-727 SRM 51-10-2 AND INSTALLED NEW FRAME REPAIR AT BS 950D IAW B-727 SRM 51-30-2.
